# SDR HNAA2017071200242

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 41,366 hours, 37,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN BETWEEN ROWS 11 & 12 IS NOT ILLUMINATING ON THE AFT SIDE. UPON FURTHER INSPECTION, FOUND LOOSE ELECTRICAL CONNECTORS ON EXIT SIGN. CLEANED AND CONNECTORS. OPS CHECKED GOOD, OK FOR SERVICE.
